Results 1 to 2 of 2

Thread: Lyrica -lights off/Topomax-lights on

Hybrid View

Previous Post Previous Post   Next Post Next Post
  1. #1

    Lyrica -lights off/Topomax-lights on

    Just curious if anyone has experiences something similar: after having been on neurontin for 2yrs (daily max of 3600mg), followed by 1 1/5 yrs of lyrica (600mg daily)...of course with the requisite baclofen and ellaville...they all worked somewhat keeping the electric shocks, broken glass, acid spills, etc.,.,.at a mostly tolerable level. What I was hoping so desperately to find was something that would end the seemingly endless feelings of rom my neck down..everything is filld with a very heavy liquid...then crushed. My last hope I thought was Topomax. Well, not much luck on being crushed, but what another amazing feeling...one so totally unsuspecting.....after a few days of coming odd the Lyrica, (once I was completely off) and had gotten adjusted to the Topomax...I literally felt like a part of me woke up. I never realized just how much those drugs clouded things up. I'm forunate..so far...that those issues that neurotin and lyrica touched are also helped by topomax.

  2. #2
    Denny this is a shot in the dark here, but I was also getting the heavy limb sensation and crushing that you speak of. Most all of this is gone now because of getting a correct dx of what was going on with me. Basically it boils down to the stress a person goes through while enduring (for you and me) chronic pain. The body starts dumping catecholamines into the system in readiness for the flight or fight response. These are hormones that act on all your tissues, for me it affected my heart rate, tachycardia, which caused hypoxia (lack of oxygen) at the cellular level. This got muscles stiff, made the legs heavy, burn at times and ache really bad. What got rid of it was a beta blocker to slow the heart rate which took care of the hypoxia for the most part, inhibited the catecholamine dump and it seems to have helped my pain. I take Propranolol, Tizanidine and hydrocodone when I have breakthrough pain when my blood levels get low. I'm getting on a slow release Thursday. This has to do with the sympathetic system, and how you are stressed and what the body does to cope with the pain.

Similar Threads

  1. Lyrica - Nurse or Dr.
    By Karla523 in forum Care
    Replies: 25
    Last Post: 04-14-2014, 05:41 PM
  2. Lyrica Side FX?
    By LaMemChose in forum Care
    Replies: 13
    Last Post: 06-11-2012, 12:08 AM
  3. Lyrica
    By mike in forum Care
    Replies: 1
    Last Post: 01-01-2007, 12:01 AM
  4. Major Lyrica Woes
    By LaMemChose in forum Care
    Replies: 10
    Last Post: 06-27-2006, 05:21 PM
  5. Ex-paratrooper determined to string own lights next year(sci)
    By Max in forum Ability & Disability News
    Replies: 0
    Last Post: 12-15-2002, 11:50 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •